# SDR QXEA200601193

- Difficulty date: April 18, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CORROSION ON AFT LOWER PASSENGER DOOR FRAME.  JUST FORWARD OF FRAME 253.4.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 2C (3), PAGE 7.
